MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UL_INJECT; ULRICHINJECT CT MOTION PEDESTAL VERSION WITH HEATER AND BLUETOOTH

ULRICH GMBH & CO. KG UL_INJECT; ULRICHINJECT CT MOTION PEDESTAL VERSION WITH HEATER AND BLUETOOTH
Model Number XD 8000-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/04/2025
Type of Reportable Event Death
Event or Problem Description
According to user information: "on (b)(6) 2025 at 11:45 a.M., ms.(b)(6) reported the death of a patient due to air in the heart in relation to (b)(6).A ct thorax abdomen examination with ultravist 300 in 500 ml glass bottles at a flow rate of 3ml/s with 21ml nacl / 100ml km / 30ml nacl.The contrast agent was not preheated.A 320 cm patient tube was used.Access was via a port system that is also used for chemotherapy.Ms.(b)(6) was unable to state the amount of air.The injector did not show any error messages.".

Brand Name
UL_INJECT
Common Device Name
ULRICHINJECT CT MOTION PEDESTAL VERSION WITH HEATER AND BLUETOOTH
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM   89081
MDR Report Key21948403
Report Number9612420-2025-00102
Device Sequence Number8534965
Product Code IZQ
UDI-Device Identifier04052536002245
UDI-Public04052536002245
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXD 8000-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown